# SDR FDEA201504131219

- Difficulty date: April 13, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N32501
- Condition: Corroded
- Location: Bs 1080-1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080 - 1100, STRINGER 13R WINDOW FRAME LOWER EDGE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 114.  OUT OF LIMITS IAW SRM 56-20-02 FIG 101 ALLOWABLE DAMAGE 1 REV 114.  WINDOWS FRAME ASSY REMOVED IAW SRM 51-40-02 REV 114 AND REPLACED IAW DWG 144N3201 SHT 6 REV C    REPAIR CLASSIFIED AS MAJOR.
